# SDR COMA0660627

- Difficulty date: November 10, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 26,725 hours, 23,792 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 22850253104
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5221 - RAMP PERSONNEL REPORTED A PIECE OF DEBRIS WAS FOUND ON RAMP.  A/C RETURNED BACK TO TUL AND WAS INSPECTED AND FOUND TO HAVE A DAMAGED RIGHT LOWER STANG FAIRING.  REMOVED AND REPLACED RIGHT LOWER STANG FAIRING.
